Members
dwf2017a

Download the festival programme (PDF)

Click here to view activity details 26/08/2017: Introduction to map-reading & navigation.

An introduction to the basics of navigation, including map-reading and use of a compass. Maps and compasses can be provided if pre-booked. Free parking is available at Harford Moor Gate but is . . .
Time: 9:30 AM – 3:30 PM
Start location: Harford Moor Gate (SX643595)
Duration: 4-6 hours

Price: £15.00 / £5.00
Guide: Nigel Grist

More details

Click here to view activity details 26/08/2017: The Templar Toddle

A moderately difficult walk along part of the Templer Way and around Haytor Quarry, with two ascents. Panoramic views of the area (weather permitting) and several historical points of interest. . . .
Time: 9:30 AM – 3:30 PM
Start location: Haytor (Lower) (SX765771)
Duration: 4-6 hours

Price: £5.00 / Free for accompanied under 16s
Guide: Torbay Ramblers

More details

Click here to view activity details 26/08/2017: Discover Dartmoor – DARTMOOR 365

Are you into ticking off the squares in the popular book -Dartmoor 365? This walk will visit a number of squares including B6, B7, C6. We will visit the items mentioned in the book, in each of the . . .
Time: 10:00 AM – 1:00 PM
Start location: Meldon Reservoir (SX563917)
Duration: 0-3 hours

Price: £5.00 / £3.00
Guide: Paul Rendell

More details

Click here to view activity details 26/08/2017: Wheal Betsy and the River Tavy

Join John Noblet and Rosemary Clarke to explore Black Down, Gibbet Hill, Wheal Betsy, Horndon, Hill Bridge Leat and River Tavy, Wheal Jewell Reservoir and Kingsett Down. Parking at Lydford Gorge is . . .
Time: 10:00 AM – 3:00 PM
Start location: Lydford Gorge White Lady CP (SX501832)
Duration: 4-6 hours

Price: Free / Free
Guide: Tavistock Ramblers

More details

Click here to view activity details 26/08/2017: Saturn & the Stars – Walk, Talk & Telescopes

Join Dartmoor’s Daughter and Dartmoor Skies for an astronomical adventure in the heart of the moorland. With Saturn visible in the sky, and a host of other astronomical wonders to enjoy, this promises . . .
Time: 7:30 PM – 10:30 PM
Start location: Gidleigh Village Hall (SX672883)
Duration: 0-3 hours

Price: £12.00 / £5.00
Guide: Emma Cunis

More details

Click here to view activity details 26/08/2017: Crossing Fox Tor Mire

An interesting jaunt across the mire to Fox Tor itself, have lunch near the Tor and return by the spectacular tomb of Childe the Hunter. Parking at Whiteworks Quarry is free. Distance – 3 miles.
Time: 10:30 AM – 2:30 PM
Start location: Whiteworks Cottages Quarry (SX608707)
Duration: 4-6 hours

Price: £5.00 / Free
Guide: Colin & Heather Ridgers

More details

Click here to view activity details 27/08/2017: Ugborough Beacon wander / mentored navigation

A guided wander around some of the interesting features on and around Ugborough Beacon. Free parking is available at Wrangaton Golf Club. Distance – 6 miles.
Time: 12:00 PM – 5:00 PM
Start location: Wrangaton Golf Club (SX673582)
Duration: 4-6 hours

Price: £10.00 / £5.00
Guide: Nigel Grist

More details

Click here to view activity details 27/08/2017: River Erme Valley Walk

Led by Bob Phillimore, this walk starts at the Watermark car park in Ivybridge, follows the River Erme and through Longtimber Wood on to Kings Wood to Harford. Open moorland towards Weatherdon Hill . . .
Time: 10:00 AM – 2:00 PM
Start location: Ivybridge (SX637561)
Duration: 4-6 hours

Price: No charge / No charge
Guide: Refer to walk description for details of guide

More details

Click here to view activity details 27/08/2017: Venford Dam to Avon Dam

Walk led by The Ramblers Moorland Group from Venford Reservoir to Avon Dam Reservoir, visiting Ryder’s Hill, Huntingdon Warren and Scorriton Down. The route will include rough terrain; walking boots . . .
Time: 10:00 AM – 4:00 PM
Start location: Venford West (SX685713)
Duration: 4-6 hours

Price: Free / Free
Guide: Refer to walk description for details of guide

More details

Click here to view activity details 27/08/2017: Rabbits and Tin

We will be visiting tin mines and a rabbit warren as well as a section of the Mariners’ Way used by ancient sailors.
Our route is via Headland Warren, Combe, Heathercombe, Natsworthy Gate, Hameldown . . .
Time: 10:00 AM – 4:00 PM
Start location: Kings Oven (SX 768 811)
Duration: 4-6 hours

Price: £10.00 / no
Guide: Paul Rendell

More details